# SDR HALA2017102500259

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 30,915 hours, 48,497 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL ODOR STARTING FROM LAST 3 ROWS OF AIRCRAFT AND AFT. NO ODORS FOUND DURING INSPECTION OF AIRCRAFT INTERIOR OF THE LAST 3 ROWS, AFT GALLEY AND LAV. OKAY FOR SERVICE.
